# SDR AALA202109015226

- Difficulty date: August 22, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N149AN
- Make and model: Airbus A321-231
- Aircraft serial: 6812
- Aircraft time: 17,751 hours, 6,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004820203
- Condition: Corroded
- Location: Frms 66-68 S23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION MEASURING L=4.923 IN, W=0.573 IN, D=0.075 IN, ON CENTER FITTING LOCATED BETWEEN FR 66 TO FR 68 AT LEVEL S23L. REPLACED FITTING PER SRM 51-42-11-801 AND DWG D53480505.
